# SDR JJBA20150129012

- Difficulty date: January 29, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 33,638 hours, 46,200 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PASSENGER DOOR WARNING LIGHT ILLUMINATED AT 12,000 FT & EXTINGUISHED AT 5,00 FT.  DEFERRED IAW MEL.  ADJUSTED ALL PAX DOOR STOP BOLTS.  OPERATIONAL CHECK SATISFACTORY. NO WARNING LIGHT WITH ACFT PRESSURIZED.
